Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 89, NWS Jackson, MS

April 22, 2015Hinds County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2015, 6:44 PM CDT for Hinds County, Mississippi. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2015, 6:44 PM CDT (23:44 UTC)
Expired
Apr 22, 2015, 7:30 PM CDT
In force
46 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Hinds County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 7:14 PM CDTTSTM WND DMG4 Se Raymond, MSTREES AND POWER LINES DOWNED. TREES BLOCKING THE ROAD AT MIDWAY RD AND THIGPEN RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WUUS54 KJAN 222344
SVRJAN
MSC049-230030-
/O.NEW.KJAN.SV.W.0089.150422T2344Z-150423T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
644 PM CDT WED APR 22 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 730 PM CDT

* AT 643 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR REDWOOD TO BOVINA TO NEAR NEWMAN...MOVING
  SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWMAN AROUND 650 PM CDT.
  EDWARDS AROUND 655 PM CDT.
  BROWNSVILLE AROUND 715 PM CDT.
  RAYMOND...BOLTON AND DRY GROVE AROUND 720 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEARNED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3217 9073 3223 9073 3225 9071 3226 9073
      3230 9070 3234 9071 3235 9069 3234 9063
      3237 9064 3244 9059 3248 9061 3251 9055
      3250 9052 3252 9052 3251 9045 3249 9045
      3248 9039 3205 9037
TIME...MOT...LOC 2343Z 293DEG 30KT 3249 9077 3236 9071 3222 9079 

HAIL...<.75IN
WIND...60MPH
 
$$

19
1 follow-up statement
732 
WWUS54 KJAN 230005
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
705 PM CDT WED APR 22 2015

MSC049-230030-
/O.CON.KJAN.SV.W.0089.000000T0000Z-150423T0030Z/
HINDS MS-
705 PM CDT WED APR 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN HINDS COUNTY...

AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ALONG A LINE 
EXTENDING FROM NEAR YOUNGTON TO NEAR BOLTON TO NEAR UTICA...MOVING 
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  RAYMOND AND DRY GROVE AROUND 715 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEARNED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3234 9063 3237 9064 3244 9059 3248 9056
      3249 9045 3248 9039 3205 9037 3214 9064
TIME...MOT...LOC 0004Z 288DEG 35KT 3243 9054 3230 9048 3216 9056 

HAIL...<.75IN
WIND...60MPH
 
$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:58 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 22, 3:58 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT WED APR 22 2015

.DISCUSSION...FOR THE MOST PART...THE AIRMASS ACROSS THE CWA REMAINS
DRY AND STABLE AS LOW TO MID 50S DEWPOINTS OVERSPREAD THE AREA. SOME
CU HAS TRIED TO FORM...BUT MOST APPEARS FLAT WITH LITTLE VERTICAL
DEVELOPMENT. RADAR IS INDICATING A CLUSTER OF STORMS OVER SOUTHERN
AR...AND MUST OBVIOUSLY BE ELEVATED CONSIDERING THE LOW LEVEL DRY
AIR.

MID LEVEL ZONAL FLOW CONTINUES TO BE CHARACTERIZED BY WEAK
SHORTWAVES. THESE WAVES...COUPLED WITH LOW LEVEL INSTABILITY HAVE
BEEN QUITE PROFICIENT AT NOCTURNAL MCS GENERATION WHICH TENDS TO
LINGER INTO THE MORNING HOURS. WHILE SOME SCATTERED CONVECTION DOES
SEEMS LIKELY TO LINGER INTO THE EVENING OVER THE FAR WESTERN FRINGES
OF THE AREA...EXPECT FURTHER DEVELOPMENT TO GET UNDERWAY AFTER
MIDNIGHT OVER THE ARKLATEX AND POSSIBLY POSE A PROBLEM OVER OUR
WESTERN SECTIONS PRIOR TO DAWN. THE SEVERE POTENTIAL SHOULD BE
LIMITED IN THESE AREAS AS THE CONVECTION SHOULD BE ON THE DOWNSWING
AS IT MOVES INTO THE AREA. OTHERWISE FOR THURSDAY/THURSDAY
NIGHT...JUST AIRMASS COMVECTION EXPECTED MAINLY OVER THE SOUTH AS
SURFACE WARM FRONT FINALLY MAKES IT INTO THE AREA. SEVERE THREAT FOR
THIS TIME PERIOD STILL LOOKS LIMITED AS LOW LEVEL WIND FIELD STAYS
RATHER WEAK. BEST POTENTIAL WILL REMAIN OVER THE WEST IN BEST
WIND/MOISTURE/INSTABILITY COMBINATION.

INCREASING SW FLOW ALOFT AS MID/UPPER LEVEL SYSTEM APPROACHES ALONG
WITH 120+ KNOT 300 MB JET WILL ALLOW LOWER LEVEL WINDS TO STIFFEN BY
FRIDAY. THE WARM SECTOR LOOKS TO SURGE WELL INLAND AS MID 60
DEWPOINTS MANAGE TO GET AS FAR NORTH AS HIGHWAY 49 BY AFTERNOON WITH
LOWER 70 DEWPOINTS IMPINGING UPON THE LOWER MS RIVER PORTIONS OF OUR
AREA. THESE DEWPOINTS WILL CONTINUE TO NOSE UPWARD DURING THE EVENING
WITH INCREASING LOW LEVEL WINDS. IMPRESSIVE THERMODYNAMIC AND
KINEMATIC FIELDS IN PLACE DURING THIS TIME FRAME. NEAR 30 VERTICAL
TOTALS AND NEAR 7 C/KM MID LEVEL LAPSE RATES LOOK TO BE COINCIDENT
WITH NEAR 500 M2/S2 0-3KM SRH (MOST OCCURRING IN THE 0-1 KM LAYER)
AND 60+ KNOTS OF DEEP LAYER SHEAR. HAVE RAISED HAZARDOUS WEATHER
OUTLOOK THREAT LEAVEL TO ELEVATED AS CONFIDENCE CONTINUES TO INCREASE
IN MULTIFACETED SEVERE WEATHER EVENT LATE FRIDAY AFTERNOON INTO THE
OVERNIGHT.

GFS/ECMWF ARE IN AGREEMENT THAT SYSTEM WILL SLOW A BIT BEFORE
EXITING OUR AREA. WITH THIS RESULT...SEVERE CONVECTIVE THREAT WILL
CONTINUE INTO SATURDAY WHERE MOST FAVORABLE THERMODYNAMIC/KINEMATIC
FIELDS WILL SHIFT TO THE EASTERN SECTIONS...WITH NO CLEAR WESTWARD
CUT OFF. THEREFORE...WILL CONTINUE OUR ELEVATED THREAT IN THE HWO FOR
THE MAJORITY OF SATURDAY AS WELL./26/

&&

.AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 21Z OVER THE WHOLE
AREA. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTN.
CONDITIONS WILL LOWER BY THIS EVENING FROM THE WEST AS SCT TO
NUMEROUS TSTMS DEVELOP AND SPREAD ESE. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       62  81  64  77 /  35  39  20  76
MERIDIAN      59  78  59  76 /  26  35  20  66
VICKSBURG     61  80  65  78 /  47  45  20  81
HATTIESBURG   63  84  67  79 /  34  37  20  59
NATCHEZ       63  82  68  79 /  62  39  20  78
GREENVILLE    60  71  60  75 /  47  47  20  82
GREENWOOD     58  72  57  75 /  39  43  20  79

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

26/17
Hazardous weather outlook, Apr 22, 3:56 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT WED APR 22 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040>042-047-048-053-
054-059>063-072-232100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-ISSAQUENA-
SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-
LINCOLN-LAWRENCE-MARION-
356 PM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...
AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

THERE IS A LIMITED THREAT TONIGHT INTO EARLY THURSDAY FOR SEVERE
STORMS CAPABLE OF PRODUCING UP TO HALF DOLLAR SIZED HAIL...DAMAGING
WIND GUSTS UP TO 60 MPH...AND FLASH FLOODING. THIS WILL BE GENERALLY
ALONG AND WEST OF A LINE FROM GREENVILLE TO JUST EAST OF JACKSON TO A
COLUMBIA LINE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL
BE AN ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE
HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY
ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ.
THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60
MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE
LINE AREA.

FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF
DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH
FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM
WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK
OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW
TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH THURSDAY AND FRIDAY THROUGH SATURDAY.

MSZ018-019-025>033-035>039-043>046-049>052-055>058-064>066-073-
074-232100-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-LAMAR-
FORREST-
356 PM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL
BE A ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE
HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY
ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ.
THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60
MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE
LINE AREA.

FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF
DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH
FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM
WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK
OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW
TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY
THROUGH SATURDAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 22, 5:13 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     COLLINSTON              32.69N 91.87W
04/22/2015                   MOREHOUSE          LA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

&&

CME
Local storm report, Apr 22, 5:27 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     OAK RIDGE               32.62N 91.77W
04/22/2015                   MOREHOUSE          LA   EMERGENCY MNGR

            SIGNFICANT WIND DAMAGE ALL ACROSS THE S PART OF THE
            PARISH. WIDESPREAD DOWNED TREES...HOMES AND VEHICLES
            DAMAGED.

&&

CME
Local storm report, Apr 22, 6:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     4 ENE EPPS              32.63N 91.42W
04/22/2015                   WEST CARROLL       LA   PUBLIC

            TREES AND AT LEAST 12 POWER POLES REPORTED DOWN AROUND
            POVERTY POINT. REPORTED VIA SOCIAL MEDIA

&&

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 11:36 AM CDTRiver Flood AdvisoryJANBolivar, Washington36 hr
Apr 22, 11:36 AM CDTRiver Flood AdvisoryJANIssaquena, Washington36 hr
Apr 22, 11:36 AM CDTRiver Flood AdvisoryJANClaiborne, Jefferson, Warren36 hr
Apr 22, 5:56 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren63 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.